# SDR DALA2018120607105

- Difficulty date: December 5, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,205 hours, 23,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN TAXI OUT CYCLED ON, REPLACED RELAY 8WL.
